Couldn't find what you looking for?

TRY OUR SEARCH!

Had Mirena fitted exactly one year ago....inflamed red spots on my chin and cheeks that just will not go despite creams etc!! Had mirena coil fitted due to very heavy periods and unbelievable PMS!! It has calmed me down as regards the PMS, and my periods are non existant (hooray), but other side effects are c**p! Sex....not really interested...poor hubby...continual break out of spots...lower back pain....sore breasts..vaginal discharge. The list goes on. I have to ask myself the question: NO COIL, heavy periods, bad PMS, or MIRENA COIL and symptoms stated above? Pros and cons for both sides! Good luck!!

Reply

Loading...

I've had the Mirena for just over 3 years and only in the last year have I experience intense night sweats. I don't have any issues with acne or mood swings, but the night sweats are rediculous! Not every night, but at least a every 4th night.

Reply

Loading...

I too started breaking out within 6 months of getting the Mirena put in back in August of 2009, and I had always had good skin...didn't even have teen acne. Within a year I started feeling other symptoms...anxiety, weepiness and sweating. I finally had it taken out this last August, 1 year earlier than scheduled, at my request. Within a month of having it taken out my skin is back to normal and anxiety went away. However, I do believe Mirena may have accelerated menopause slightly. Has anyone had any more insight on the possible influence of Mirena on menopause?
Reply

Loading...


Ugh. I have a ton of zits too now that I have the mirena IUD :( I paid $860 for it though so I don't want to take it out for a couple years!

Reply

Loading...


Hello, I am living the same nightmare with the exact same symptoms :( I started doing some research and found your post. I have had my IUD since 2007 and am shocked that I didn't know about these common symptoms before now. like so many others, I thought it was just me and my age or something (I'm 36). I would love to know how your general health and the issues (same as mine) you had with your IUD have changed or improved - or not.. I see your post was 2 years ago.. Hoping to hear back! thanks!
Reply

Loading...

Hi. I just came from the dermatologist's office this morning. I've had the Mirena for 14 months and it's been fine in general - super convenient - except that I've developed the exact same symptoms everybody's been describing. I keep joking that my body's reverted to its seventh grade form, and I'm in my early 30s. I have never been the driest person and used a strong deodorant to start with. But last winter/spring I had insane sweating - I damn near wrecked my leather jacket because I soaked through it. I went to the doctor's office and got a strong antiperspirant which has helped and admittedly didn't think there was a correlation between that and the Mirena. I linked it more to hitting my early 30s. Before the Mirena I often got one faithful pimple around the time I got my period, but other than that my skin was so clear I got compliments on it. My skin's always been sensitive too, but not intolerant. In the summer, the breakouts started on my chin, and by November, I got a referral to a dermatologist because my face just felt like it was on fire and couldn't handle any products. I get huge, painful zits with whiteheads that tighten my skin and leave marks. As soon as the dermatologist saw on my chart that I had a Mirena, he told me that he's seen a number of women with Mirenas coming in with the same concerns. There aren't any related studies because Mirena is new, but he's noticing the trend. He's prescribed some medicinal cream for the time being in case I do want to keep it in, but if that doesn't help I'll look into getting it removed. I love the convenience, but like other people on here my self-confidence has been affected. I'm glad I found out that other people are experiencing the sweating in addition to the acne too because, like I said, I hadn't thought that the two were related. Thanks to all the contributors.

Reply

Loading...


Hi - I'm the one that just posted at the bottom - I used to have heavy periods and terrible PMS when I was on birth control a long time ago but then switched to a pill with a lower hormone dosage and that problem was solved. I went from regular Ortho-Tricyclen to Tricyclen-lo though there are other options available. So if you hadn't tried going on a lower-dose pill before, that might be a happy medium.
Reply

Loading...

I been on the Mirena for 3 years and my acne keeps getting worse with time and I get depress when I'm about to get my period. My mood and my acne was not like that before getting Mirena. I'm have an appointment soon to take this Mirena off!!!!. Hopefully is not painful and my acne and mood gets better. 

Reply

Loading...

I have had my Mirena since 2006.  When I first had it fitted it was fine for a couple of months then I had to have it refitted again as it kept dropping down due to my Adenomyosis.  Had the second one fitted and no problems for a while until I started getting these sharp pains in my stomach when I went to they Gynecologist it was out of place again and he had to put me under local anesthetics to make sure it was fitted in the right place.  Well I knew it was because a couple of months after I started developing acne on my flawless skin it was a depressive nightmare for months.  Everyone kept asking what happened to my face as I never have any sort of spots or blemishes on my face.  I could not bear it I used my Neutrogena more than ever until my friend said to me try the visibly clear line instead of the regular one, so I got the spot stress scrub and the toner and it started working.  I then went on holiday and had a facial with extractions then helped immensely.  My face was a bit puffy after the facial for a day or two but it helped alot along with continued use of the Neutrogena.  I have to say my face has well cleared up and I am using Vicco to take off the marks which there are hardly anymore.  Mind you a healthy diet helps as well.  I don't eat chicken and any sort of shell fish and red meat very rarely as I don't cook it.  Fish lots of veg and salads as part of my daily intake have seen me get better results as well.

Reply

Loading...


I have had the Mirena IUD for the past 2 1/2 years and I hate it. When I got it put in, I have abdominal pain for a month and I have had 2 UTI's. I had perfect skin before I got the Mirena and now I have greasy, oily skin and acne on my back, face, chest and stomach. And it's not regular pimples, it's the cystic pimples. It's disgusting. Also for the past couple of months, my period has gone into overdrive. I have a period every three weeks so I called my doctor today to set up an appointment to get it out and to go back on Nuvaring. I can't take it anymore. I was on Nuvaring for three years and loved it. My skin was perfect it. I can't wait to have clear skin again and not having to wear too much makeup!!! Hope this helps.
Reply

Loading...


I'm getting mine out next week. I am so scared that it is going to hurt! When I got it put in, it was extremely painful for me for some reason. Good luck!

Reply

Loading...

Hey so decided its time to remove my miriena, not only does it hurt while masturbation  but my face is like a giant pimple, i had my mirena put in in august i had mild to semi sever acne all my life fianlly got under control in 09 but went wacko after my kid was born in 12, but it went away in a few months since going on the mirena not only is it back its back 200.000 times worse then its ever been its like i have 15 pimples same central location on each cheek then 30 spread out on the rest of my body i have never had acne like this so yes time for it to come out i'll ask doc tomorrow

Reply

Loading...

I Had They Iud Put In About A Yr Ago. I've Had Infections Which Never Had Before In My Life,Hot Flashes, Mood Swings, And Acne. Can't Seem To Loose Weight No MatteR How Hard Trying.....But As Much As I Want Removed I Am Wary About Relying On A Pill...Did Anyone Heart Anything About They 10 Yr Iud...Is It Any Different?
Reply

Loading...

Thank you to all who have posted! I have had the Mirena for 3 years now. I have always suffered from mild acne, but for the past year my acne has got out of control!!! It has become cystic & painful! And I am so morbidly embarrassed for anyone to see me like this! And I have noticed a pattern with my acne, it is mostly on the lower half of my cheeks, jawline, chin and neck. My sister who is an aesthetician said that acne in those locations is a sign of hormonal imbalance. So now I'm positive that its the Mirena! In addition to that I have no libido. My husband keeps saying that I'm like a 90 yr old woman. I've felt like such a horrible wife. I thought it it was just me, but now this all makes sense!! I have felt so alone. I'm so grateful to hear these stories! 

Reply

Loading...

Hotflashes???! Does anyone's head or top half if there body specifically overheat? I am on my second round I don't remember this the first time around. I can't straighten my hair because my hair line gets hot and moist :( it happens most around the time I should get my period. Face is always breaking out. Skin is gross :( and my facial hair is annoying. It's just dark little random hairs etc. (not a mustache) I'm annoyed. Plus I'm only 30. Ugh!!!
Reply

Loading...